# SDR CHIR050220162375

- Difficulty date: May 2, 2016
- Submitted: May 8, 2017
- Operation: General aviation
- Aircraft: P2-CH
- Make and model: Boeing 234
- Aircraft serial: MJ003
- Aircraft time: 25,818 hours
- Engine: Lyc AL5512
- Engine time: 16,787 hours
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: 2101700R18
- Part serial: 175
- Condition: Debonded
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE ENGINES OEM WAS ABLE TO CONFIRM THE PLASMA REPAIR OF THE COMPRESSOR CASE WAS DONE TO APPROVED DATA. NO DETERMINATION OF THE CAUSE FOR THE FAILURE HAS BEEN MADE. THE OWNER/OPERATOR HAS MADE A BUSINESS DETERMINATION THAT MAGNESIUM CASES WITH PLASMA REPAIRS WILL BE REPLACED WITH THOSE CONTAINING AN APPROVED STAINLESS STEEL INSERT REPAIR OR AN APPROVED ALTERNATE STAINLESS STEEL CASE ASSEMBLY. THIS PROCESS IS ONGOING AT THIS TIME.
